Lambert-Eaton News Forums Forums General Questions and Topics Drug Side Effects From Our LEMS Treatments

  • Drug Side Effects From Our LEMS Treatments

    Posted by Price Wooldridge on August 25, 2022 at 7:00 am

    Our next forum meet-and-greet is coming up soon on August 30th at 5:00 PM Eastern. Watch for another announcement as it gets closer, and the Zoom link that day.

    During this meeting, Ashley will moderate a discussion about treatment side effects. One treatment that I personally had pretty tough side effects with was when I started IVIG immunoglobulin. Here’s a column, LEMmeTell Ya, by Dawn DeBois, talking about this very thing and her experiences. “IVIG Is a Key to My Success with LEMS”. Read it HERE.

    Have you experienced any serious side effects from taking LEMS medications? Comment here and bring your questions to the meeting if you can make it.

    Price Wooldridge replied 1 year, 9 months ago 0 Member · 0 Replies
  • 0 Replies

Sorry, there were no replies found.

Log in to reply.